# SDR DALA1216989210

- Difficulty date: March 18, 2012
- Submitted: March 20, 2012
- Operation: Air carrier
- Aircraft: N910DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53390
- Aircraft time: 44,880 hours, 23,846 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sliding Window
- Part number: 5964420502
- Part serial: DL37
- Condition: Broken
- Location: Cockpit
- Stage of operation: AP
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FIRST OFFICERS SLIDING WINDOW BROKE ON FINAL APPROACH AT 2000 AGL AND 150 KTS. 10  MINUTES AFTER TURNING ON ANTI-FOG SWITCH ELECTRICAL SMELL NOTED MOMENTS BEFORE WE HEARD IT POP.  MAINTENANCE REPLACED FIRST OFFICERS SLIDING WINDOW AND ADJUSTED PER AMM.  OPERATION CHECKS GOOD.
